# SDR SWAA2022031169285

- Difficulty date: February 5, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED AT BS 294.5 AT LEVEL STR 9R FWD GALLEY DOOR AREA 2022-67966 / [01] REPLACED STUB FRAME LOC. AT BS 294.5 AT LEVEL STRINGER 9R FWD GALLEY DOOR. IAW B737-700 SRM 51-40-02 AND DWG #141A8370 REV D.;[02] CORRECTED STEP 1. REPLACED STUB FRAME LOC. AT BS 294.5 AT LEVEL STRINGER 9R FWD GALLEY DOOR. IAW B737-700 SRM 51-40-02 AND DWG #141A8370 REV D. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED STUB FRAME LOC. AT BS 294.5 AT LEVEL STRINGER 9R FWD GALLEY DOOR. IAW B737-700 SRM 51-40-02 AND DWG #141A8370 REV D. ?SEE INDIVIDUAL SIGNOFFS BELOW?. AS RII
